MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX Pro; system, appendage closure, left atrial
Model Number M635WU60240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 09/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that pericardial effusion occurred.A left atrial appendage closure (laac) procedure was performed and a 24mm watchman flx pro laa closure device and delivery system was implanted.Transesophageal echocardiography (tee) was used throughout the procedure and noted a physiological effusion prior to the procedure.The patient was noted to have an anterior chicken wing anatomy.The transeptal puncture (tsp) was completed and after one recapture the device was implanted.A post operative echo showed the effusion had grown.The patient blood pressure declined.A pericardiocentesis was performed and 200cc of red fluid was removed.The blood that was drained was transfused back into the patient.The patient has since been discharged home.

Brand Name
WATCHMAN FLX Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50859027
Report Number2124215-2026-50512
Device Sequence Number9651649
Product Code NGV
UDI-Device Identifier00191506004590
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU60240
Device Catalogue NumberM635WU60240
Device Lot Number0039503090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured06/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown